# SDR DALA2014102705813

- Difficulty date: October 26, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 40,390 hours, 20,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 13 DEF.  MAINTENANCE FOUND CONNECTOR BEHIND SIDEWALL VENT PANEL DISCONNECTED.  CONNECTED AND SECURED.  EMERGENCY LIGHT AT 13 DEF NOW OPS NORMAL.
